# SDR SWIA200110012

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 4,302 hours, 3,907 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT RETRACTION AFTER LANDING, FLAPS AT 30 DEGREES.  UPON POWER DOWN AT GATE AND RE-POWERING, MESSAGE WENT AWAY.  REMOVED AND REPLACED RIGHT BPSU WITH SERVICEABLE UNIT IAW 27-51-10.  FLAPS OPS CHECK GOOD.  P/N ON:  855D100-9, S/N ON:  393B, P/N OFF:  855D100-7, S/N OFF:  206.
